Show simple item record

dc.contributor.authorLópez Lorenzo, Ignacio
dc.contributor.authorMiret, Josep M. (Josep Maria)
dc.date.accessioned2016-04-15T11:32:54Z
dc.date.available2016-04-15T11:32:54Z
dc.date.issued2016-04-01
dc.identifier.issn1077-8926
dc.identifier.urihttp://hdl.handle.net/10459.1/56843
dc.description.abstractMixed almost Moore graphs appear in the context of the Degree/Diameter problem as a class of extremal mixed graphs, in the sense that their order is one less than the Moore bound for mixed graphs. The problem of their existence has been considered before for directed graphs and undirected ones, but not for the mixed case, which is a kind of generalization. In this paper we give some necessary conditions for the existence of mixed almost Moore graphs of diameter two derived from the factorization in Q[x] of their characteristic polynomial. In this context, we deal with the irreducibility of Φi(x2+x−(r−1)), where Φi(x) denotes the i-th cyclotomic polynomial.ca_ES
dc.format.mimetypeapplication/pdf
dc.language.isoengca_ES
dc.publisherElectronic Journal of Combinatorics
dc.relation.isformatofReproducció del document publicat a http://www.combinatorics.org/ojs/index.php/eljc/article/view/v23i2p3ca_ES
dc.relation.ispartofElectronic Journal of Combinatorics, 2016, vol. 23, num. 2, p. 1-14ca_ES
dc.rights(c) López et al., 2016ca_ES
dc.subjectDegree/Diameter problemca_ES
dc.subjectMixed almost Moore graphca_ES
dc.subjectCharacteristic polynomialca_ES
dc.subjectCyclotomic polynomialca_ES
dc.subjectPermutation cycle structureca_ES
dc.subject.classificationTeoria de grafs
dc.subject.otherGrafs, Teoria deca_ES
dc.titleOn mixed almost Moore graphs of diameter twoca_ES
dc.typearticleca_ES
dc.date.updated2016-04-15T11:22:39Z
dc.identifier.idgrec024199
dc.type.versionpublishedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record